Possibly. Though the greatest problem with kidney stones is excruciating pain. It is often correctly compared to childbirth pain. However, it can cause colic, and that can make you feel like you need to defecate.
Doubtful. A stone in the bladder that is not obstructing the bladder outflow should not be causing you obvious symptoms. I assume your urination is normal?
My husband has had a kidney stone for 7 days now, accompanied by throwing up, severe pain and no bowel movement for 7 days also yesterday his urine?
Urologist. Ureteral colic pain has been described as the most intensely severe pain one can experience. My advice to you is to see a urologist and discuss treatment options. (extraction or shockwave treatment) By your description of the symptoms, he has a stone lodged in one of the ureters. If the ureter remains obstructed for much longer there may be some irreversible damage to the kidney.
Here are some. .. Sorry to hear you hubby suffering from stone-related intractable pain x 7 days with constipation - most likely related with pain medication. Clinically, he needs a timely intervention. How and with what? Consult Uro-Doc timely so to decide what and how to intervene for symptomatic relief and kidney protection as needed. Best wishes...
After several tests with urologist for hermaturia (all neg) sonogram showed a small kidney stone. I am noticing blood after urine sometimes after bowel movements, is this the stone or something else?
Something else. The urinary tract and the bowel are not connected unless there is a fistula between them as a result of some inflammation common to both.
IgA nephropathy. A small kidney stone is unlikely to cause recurrent hematuria. Several kidney diseases can cause blood in the urine. The source of bleeding and the significance of hematuria can be determined by microscopic examination of urine. Iga nephropathy is a disease which tends to causes similar symptoms. Please see a nephrologist.
Not necessarily. Kidney stones are not usually affected by bowel movement.
Not per se. However, the pain medications given for symptomatic stone disease can be constipating.
Maybe. Not directly but if you're taking pain medicine for your stone, this can constipate you.